# SDR SWAA2022102865398

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 61,756 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM SUPPORT WEB CRACKED 3INCHES AT NUT PLATE BETWEEN STA 312-328 AT LBL 46.5 JUST BELOW FLOOR PANEL / [01] REMOVED AND REPLCACED INTERCOSTAL SUPPORT WEB PER SRM 51-40-02
